# SDR DALA2021052102832

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,143 hours, 24,408 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 AT DEPARTURE R1 DOOR WON'T ARM. CORRECTIVE ACTION: MAINTENANCE FOUND DOOR NOT CLOSED PROPERLY AND CYCLED DOOR ARMS NORMAL. (LP 7558784)
